Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Nausea, vomiting and loss of appetite. Do I have gastroenteritis?

HI, for the last few months i have been having phases of days where i wake up feel very sick, i often throw up and the vomit is either just water of a yellow substance. i am constantly tired and have completely lost my appetite . A few weeks ago i had a really bad phase of not being able to keep any food down at all, the doctor said i had gastroenteritis and that it should pass in a few days. it did after a week and a bit, but now 2 weeks later i feel very ill again. please help.
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
It may be a gastroenteritis but you should do a blood test and electrolytes balance to exclude anemia and electrolyte imbalance/water depletion.
Take much liquids and fruits .
Take care of your self
Answered: Sat, 28 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor